# SDR SWAA2025110520562

- Difficulty date: October 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BS 500I BTW STR26L TO STR 26R AT FWD CARGO.  PERFORMED CLEAN ON AREA AND APPLIED PAINT SUPPORT ANGLE LOCATED BS 500I BTW STR26L TO STR 26R AT FWD CARGO COMPARTMENT IAW SOPM 20-30-03 AMM 51-21-99-300-801.
